# SDR MWEA010074

- Difficulty date: January 18, 2001
- Submitted: January 18, 2001
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- Aircraft time: 73,138 hours, 80,873 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Filler
- Part number: 591015833
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER NUT PLATED, LOCATED IN AFT CARGO DOOR WEB AT STATION 713 TO STATION 718, BETWEEN LONGERON 26 RIGHT AND 27 RIGHT.  FABRICATED AND INSTALLED REPAIR DOUBLER AND WEB.
